On imbedding theorems for weighted polynomial approximation and modulus of continuity of functions

Nguyễn, Xuân Ký: On imbedding theorems for weighted polynomial approximation and modulus of continuity of functions. Acta scientiarum mathematicarum, (54) 3-4. pp. 313-325. (1990)

[img] Cikk, tanulmány, mű
math_054_fasc_003_004_313-325.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1990
Volume: 54
Number: 3-4
Page Range: pp. 313-325
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 325. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15283

Actions (login required)

View Item View Item